Please use this identifier to cite or link to this item:
Title: A factorization property for BMAP/G/1 vacation queues under variable service speed
Authors: Baek, Jung Woo
Lee, Ho Woo
Lee, Se Won
Ahn, Soohan
Issue Date: 2007
Source: Baek, J. W., Lee, H. W., Lee, S. W. & Ahn, S.(2007). A factorization property for BMAP/G/1 vacation queues under variable service speed. Annals of Operations Research, 160(1), 19-29.
Series/Report no.: Annals of operations research
Abstract: This paper proposes a simple factorization principle that can be used efficiently and effectively to derive the vector generating function of the queue length at an arbitrary time of the BMAP/G/1/ queueing systems under variable service speed. We first prove the factorization property. Then we provide moments formula. Lastly we present some applications of the factorization principle.
ISSN: 0254-5330
DOI: 10.1007/s10479-007-0292-z
Rights: © 2007 Springer Science+Business Media, LLC. This is the author created version of a work that has been peer reviewed and accepted for publication by Annals of Operations Research, Springer Science+Business Media, LLC. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at DOI: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:MAE Journal Articles

Files in This Item:
File Description SizeFormat 
A factorization property for BMAPG1 vacation queues under variable service speed.pdf293.77 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.